MAUDE Adverse Event Report: MERIT MEDICAL RICHMOND MERIT CUSTOM KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

MERIT MEDICAL RICHMOND MERIT CUSTOM KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 00884450410813
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleged that a tear in the packaging and a broken seal were identified while preparing the device for a procedure.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
MERIT CUSTOM KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester, va
MDR Report Key9945993
Report Number1125782-2020-00002
Device Sequence Number11472053
Product Code OEQ
UDI-Device Identifier00884450410813
UDI-Public00884450410813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number00884450410813
Device Catalogue NumberK05T-02733C
Device Lot NumberT1737622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1